MAUDE Adverse Event Report: ABBOTT LABORATORIES SARS-COV-2 IGG

ABBOTT LABORATORIES SARS-COV-2 IGG
Model Number 06R8630
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Patient identifier: complete sid's: for 1st patient: (b)(6); 2nd patient sid = (b)(6).
 
Event or Problem Description
The customer reported a false positive architect sars-cov-2 igg on a (b)(6) yr old asymptomatic white male patient.Results provided: on (b)(6) 2020 sid (b)(6) = 4.13 / 4.09 index (> or = 1.4 index is positive), same sample run on (b)(6) 2020 by hama = 4.03 s/co; new sample on (b)(6) 2020 sid (b)(6) = 4.02 index; on (b)(6) 2020 on beckman access = 0.01 s/co (negative), edi novel coronavirus covid-19 igg elisa = 0.17 od (negative).Additional asymptomatic patient sid (b)(6) = 2.29 / 2.23 index, beckman access = 0.02 s/co (negative), eliza eda = 0.160 o/d (negative).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely positive results included a search for similar complaints, and the review of complaint text, trending data, labelling, scientific literature and device history records.Return samples were tested and aligned with the results obtained by the customer.Performance testing for reagent lot 16020m800 was completed.Device history record review on lot 16020m800 did not show any potential non-conformances, or deviations.Labelling was reviewed and found to adequately address the issue under review.Performance specificity testing using a retained sample of the complaint lot indicates that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency of the architect sars-cov-2 igg reagent lot 16020m800 was identified.

Brand Name
SARS-COV-2 IGG
Common Device Name
COV-2 IGG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key10202415
Report Number1415939-2020-00062
Device Sequence Number19087677
Product Code QKO
UDI-Device Identifier00380740192150
UDI-Public00380740192150
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2020
Device Model Number06R8630
Device Catalogue Number06R86-30
Device Lot Number16020M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR